# SDR AU980676

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2565 · Escape Slide
- Part: Regulator
- Part number: 4A303715
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 LT OFFWING ESCAPE SLIDE SLOW TO DEPLOY.  INVESTIGATION FOUND THAT THE INFLATION CYLINDER REGULATOR WAS AFFECTED BY `O' RING FRICTION.
